# SDR CA070209020

- Difficulty date: February 7, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 18,281 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 2424 · AC Regulator
- Part: Volt Regulator
- Part number: B002861
- Condition: Failed
- Location: Lt Alternator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE FLIGHT, THE LT ALTERNATOR FAIL LIGHT CAME ON, AIRCRAFT RETURNED TO BASE FOR REPAIRS. VOLTAGE REGULATORS REPLACED WITH NEW, RT ALTERNATOR P/N ALU8521 REPLACED WITH OVERHAULED UNIT. GROUND RUNS CARRIED OUT TO CHECK FUNCTION, CHECKED OK.  TEST FLIGHT CARRIED OUT AND SYSTEM CHECKED NORMAL. (TC NR 20070209020)
